# SDR SWAA2024061486976

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL21 WL157.<[01] REMOVED AND REPLACED ACB R/H FLOOR TO SIDEWALL SUPPORT ANGLE BS 727 TO BS 767; RBL21; WL 157; IAW SRM 51-40-02-0G-0 AND  DWG#146A7500 REV-A;[02] REMOVED AND REPLACED ACB FWD SHIELD IAW SRM 51-40-02-0G-0 AND DWG#146A0081;[03] VERIFIED CORRECTIVE ACTION ENTRY 2. WITH STEPS
